Loading...

Table of Content

    25 May 2011, Volume 2011 Issue 3 Previous Issue    Next Issue
    For Selected: Toggle Thumbnails
    Article
    t-type estimators and influence diagnostics in semiparametric nonlinear models
    JIANG Rong;SHAO Ming-jiang;QIAN Wei-min
    2011, 2011 (3):  1-11. 
    Abstract ( 3040 )   PDF (376KB) ( 1843 )   Save
    t-type regression estimators for the semiparametric nonlinear models were defined, and the EM algorithm for the t-type estimators were given. Moreover, the consistency of t-type regression estimators was obtained. And on the basis of the Q-function in the EM algorithm, statistical diagnostics methods were investigated. Finally, the proposed algorithm was tested by simulation analysis and by a real data sample.
    Related Articles | Metrics
    Pricing power options in a jump diffusion model
    SU Xiao-nan;WANG Wen-sheng
    2011, 2011 (3):  12-20. 
    Abstract ( 2667 )   PDF (350KB) ( 1780 )   Save
    Under the assumption that the underlying asset prices obey jump diffusion processes and the market interest satisfies Vasicek model, and when the interest is correlated with the asset prices, by the way of change of measure, a closed solution of pricing of power option was given. Moreover, some special situations were considered.
    Related Articles | Metrics
    Robust strictly dissipative control for delay-dependent uncertain singular markovian jump systems
    LI Xiu-ying;XING Wei;ZHANG Qing-ling
    2011, 2011 (3):  21-28. 
    Abstract ( 2815 )   PDF (390KB) ( 1455 )   Save
    Firstly, the conception of strict dissipativeness was introduced for delay-dependent singular Markovian jump systems. Then a sufficient condition was derived guaranteeing these systems stochastically admissible and strictly dissipative by using the linear matrix inequality technique. Furthermore, the design method of a state feedback controller was given which ensures the resultant closed-loop system to be stochastically admissible and strictly
    dissipative.
    Related Articles | Metrics
    Algebraic connectivity of trees with the maximum degree
    GU Lei;YUAN Wei-gang;ZHANG Xiao-dong
    2011, 2011 (3):  29-34. 
    Abstract ( 2935 )   PDF (174KB) ( 1907 )   Save
    This paper investigated how the algebraic connectivity of trees changes under some graph perturbations. Then these results were used to characterize the extremal tree which has the smallest algebraic connectivity in the set of trees given the number of vertex and the maximum degree.
    Related Articles | Metrics
    Fourth and fifth largest spectral radii of a 2-tree with n vertices
    YUAN Xiu-hua
    2011, 2011 (3):  35-39. 
    Abstract ( 2732 )   PDF (295KB) ( 1484 )   Save
    Let G be a 2-tree with n vertices. By applying the technique of edge moving transformation, we first obtained a decidable theorem about the spectral radius of G. Then through comparing the characteristic polynomials of some graphs, the extremal graphs which have the fourth and fifth largest spectral
    radii of this kind of graphs were determined.
    Related Articles | Metrics
    Lower bounds of signed edge domination numbers in graphs
    JIAO Jiao;SHANG Hua-hui;ZHANG Geng
    2011, 2011 (3):  40-43. 
    Abstract ( 2823 )   PDF (293KB) ( 1309 )   Save
    This paper showed the lower bounds of signed edge domination number of G, if there is a maximum elementary graph which is an induced subgraph of G; Also showed the lower bounds of signed edge domination number for every nontrivial tree T of order n.
    Related Articles | Metrics
    Study of limit cycles for some non-smooth Lienard systems
    YANG Lu;LIU Xia;XING Ye-peng
    2011, 2011 (3):  44-53. 
    Abstract ( 2325 )   PDF (193KB) ( 1571 )   Save
    Algebraic method was used to study the Hopf cyclicity of non-smooth Lienard systems on the plain. Some new formulas for computing focus values were presented. Based on the formulas, the number of limit cycles bifurcating from some non-smooth Lienard systems was obtained. The results improve the known results.
    Related Articles | Metrics
    Geometrical property of the three-part homogenous Cantor-set
    LI Xue-feng;JIANG Kan
    2011, 2011 (3):  54-58. 
    Abstract ( 2296 )   PDF (290KB) ( 1364 )   Save
    Let Cβ be the three-part homogenous cantor-set with ratio β(0,1/3). This paper studied a visibility problem: givenβ(0,1/3), is there a ray Lλ with slope λ(0,1) which goes through the origin (0,0) such that the intersection of Lλ and set Cβ× Cβ only contains the origin? Based on the method of renormalization, some results were obtained.
    Related Articles | Metrics
    Higher order optimality conditions for weakly Benson proper efficient solutions of nonconvex set-valued optimization problems
    WANG Kai-rong;WANG Yi-li;CAO Wei
    2011, 2011 (3):  59-67. 
    Abstract ( 2678 )   PDF (333KB) ( 1922 )   Save
    Firstly, some necessarily basic concepts and an important lemma were given. Secondly, some important properties of generalized higher-order tangent sets were discussed. Finally, by virtue of those properties and the Gerstewitz's nonconvex separation functional, necessary and sufficient optimality conditions were obtained for weakly Benson proper efficient solutions of set-valued optimization problems without any convexity assumption on objective
    and constraint mappings. Moreover, two examples were given to show that the result obtained is a generalization to the corresponding results in literatures.
    Related Articles | Metrics
    Solvability of equations involving Smarandache function
    ZHAO Jiao-lian
    2011, 2011 (3):  68-72. 
    Abstract ( 2214 )   PDF (217KB) ( 1551 )   Save
    This acticle studied the arithmetical equation involving Euler totient function and Smarandache function. By using elementary number theory methods, the general form of solutons was discussed, and three interesting theories were obtained. The existed results were improved.
    Related Articles | Metrics
    Maximal signless Laplacian spectral radius of bicyclic graphs with given independence number
    LI Rui-lin;SHI Jin-song;DONG Bing-can
    2011, 2011 (3):  73-84. 
    Abstract ( 2520 )   PDF (491KB) ( 1641 )   Save
    Let B(n,α) be the class of bicyclic graphs on n vertices with independence numberα. Let B1(n,α) be the subclass of B(n,α) consisting of all bicyclic graphs with two edge-disjoint cycles and B2(n,α) = B(n,α)\B1(n,α). This paper determined the unique graph with the maximal signless Laplacian spectral radius among all graphs in B1(n,α) and B2(n,α), respectively. Furthermore, the upper bound of the signless Laplacian spectral radius and the extremal graph for B(n,α) were also obtained.
    Related Articles | Metrics
    Realization of quantum symplectic group O(Spq(8)) via vector representation of Uq(sp(8))
    GONG Ben-xue;LI Sha-sha
    2011, 2011 (3):  85-89. 
    Abstract ( 2631 )   PDF (172KB) ( 1597 )   Save
    To the quantum enveloping algebra Uq(sl2(C)) of type A Lie algebra A2, Jantzen gave the defining relations of SLq(2) arising from the representations of Uq(sl2(C)) by the R-matrix. This paper studied the similar question to Uq(sp(8)) of type C Lie algebra sp(8) which is more difficult than type A, and gave the realization of O(Spq(8)) arising from the representations of Uq(sp(8)) via Jantzen's approach.
    Related Articles | Metrics
    Note on induced modules and their extensions for graded Lie algebras of Cartan type
    HUANG Hui
    2011, 2011 (3):  90-99. 
    Abstract ( 2506 )   PDF (235KB) ( 1582 )   Save
    In the sense of generalized restricted Lie algebras, it was proved that the modified induced modules of graded Lie algebras of Cartan types W, S, H coincide with coinduced modules. The relationship between induced modules and coinduced modules was obtained, extending the corresponding result by Rolf Farnsteiner and Helmut Strade in the case of restricted Lie algebras. Therefore, it was proved that any irreducible non-exceptional modules for graded Lie algebras of Cartan types W, S, H with generalized p-character of height not more than a precise upper-bound is a coinduced module. By applying this with some results on cohomology obtained by Rolf Farnsteiner in 1990s, we finally got some further results on extensions between simple modules of graded Lie algebras of Cartan types W, S, H.
    Related Articles | Metrics
    Extension and implementation of the homotopy analysis method
    ZHU Wei;LIU Yin-ping
    2011, 2011 (3):  100-110. 
    Abstract ( 3405 )   PDF (794KB) ( 1614 )   Save
    The homotopy analysis method (HAM) was extended based on the new definition of the Adomian Polynomials proposed by Rach in 2008. Three new kinds of Rm in HAM were defined. By analyzing we know that their expanding speeds are higher than that of the original HAM. These methods provide us more choices to deal with differential equations, especially when the original HAM does not work well. A Maple package was developed to automatically solve ordinary differential system with all of these methods conveniently.
    Related Articles | Metrics
    Network selection scheme and a simulator for future urban road heterogeneous wireless access networks
    CHEN Lei;FANG Sheng;WANG Neng
    2011, 2011 (3):  111-122. 
    Abstract ( 2321 )   PDF (1506KB) ( 1747 )   Save
    A utility based network selection scheme having been formerly proposed by us was explained and analysed furtherly. Different from a traditional scheme only considering two factors, our scheme took more factors important for multimedia application in future urban road heterogeneous wireless access networks into account within a simple framework. The selection algorithm was improved and a rudimental simulator was developed.
    Related Articles | Metrics
    Tacit knowledge transfer simulation based on the cellular automata
    WANG Lu-bang;QIAN Xing-san
    2011, 2011 (3):  123-133. 
    Abstract ( 2147 )   PDF (2615KB) ( 1601 )   Save
    The paper solved the simulating about tacit knowledge transfer by using the cellular antomata model.The neighbor space was changed to simulate the tacit knowledge transfer within the organizatianal structure. Through the collection of the relevant data, the transfer laws and characteristics on the tacit knowledge can be revealed.
    Related Articles | Metrics
    Tertiary relict plant Liquidambar acalycina Chang on Mt. Tianmu in Eastern China: Characteristics of the community and the ecological significance
    SHANG Kan-kan;WANG Jie;YU Qian;ZHAO Ming-shui;DA Liang-jun-
    2011, 2011 (3):  134-144. 
    Abstract ( 2869 )   PDF (965KB) ( 2198 )   Save

    The floristic composition, physiognomy and community structure of Liquidambar acalycina forests at the typical sites have been studied in this paper. The results showed that a total of 177 species of vascular plants were recorded,belonging to 128 genera and 65 families. The analysis of floristic geographical elements indicated that the areal-types are complicated and the dominant elements are of the temperate type. An analysis of life form spectrum and leaf characters showed that the physiognomy of these communities was characterized by phanerophytes with meso- and microphyllic-herbaceous simple leaves. In these forests, four distinct layers were distinguished from the forest floor to the canopy, namely the herb layer, the shrub layer, the subtree layer and the tree layer, respectively. In conclusion, the L. acalycina communities were remnant forests that characterized by deciduous phanerophytes with meso- and microphyllic-herbaceous simple leaves. The biogeography of L. acalycina forests were divided into the southern and northern part of mid-subtropical zone. The ratio of deciduous elements and cool-tolerated evergreen elements were increased while the latitude was raised. There were more Tertiary relict tree coexisted in the L. acalycina forests at higher latitude. Hence, more studies on evolution history and community dynamics of L. acalycina forests should been developed for explaining the origin and evolution of Liquidambar genus and the effects of ice age on Tertiary forests.

    Related Articles | Metrics